# SDR CHQA201200006

- Difficulty date: December 22, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,792 hours, 21,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,225 hours, 23,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR SURROUND STRUCTURE FORWARD (PN: 145-25175-001) AND AFT (PN:145-25369-003) L SHAPE.  THE CARGO DOOR SURROUND STRUCTURE FORWARD AND AFT L SHAPE WAS REPAIRED IN ACCORDANCE WITH ETD 2011-145-110089.
